Some results around quadratic maps

[thumbnail of full-text]
Ep43925.pdf - Published Version (331kB) | Preview
Available under license: Creative Commons Attribution

Sheybani, Shiva ORCID: 0000-0002-7285-1571, Omidvar, Mohsen Erfanian ORCID: 0000-0002-5395-8170, Khanehgir, Mahnaz ORCID: 0000-0002-7435-7307 and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some results around quadratic maps. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 69 (2). pp. 1111-1118. ISSN 1303-5991

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.31801/cfsuasmas.659689
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords quadratic map; operator inequalities; absolute value
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login